ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Differential Games with Ergodic Payoff

Ghosh, Mrinal K and Rao, Mallikarjuna KS (2005) Differential Games with Ergodic Payoff. In: SIAM Journal on Control and Optimization, 43 (6). pp. 2020-2035.


Download (179kB)


We address a zero-sum di.erential game with ergodic payoff. We study this problem via the viscosity solutions of an associated Hamilton-Jacobi-Isaacs equation. Under certain condition, we establish the existence of a value and prove certain representation formulae.

Item Type: Journal Article
Publication: SIAM Journal on Control and Optimization
Publisher: SIAM Publications
Additional Information: The copyright for this article belongs to SIAM publications.
Keywords: differential games;value;Hamilton-Jacobi-Isaacs equation;viscosity solution
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 13 Jul 2005
Last Modified: 19 Sep 2010 04:19
URI: http://eprints.iisc.ac.in/id/eprint/3325

Actions (login required)

View Item View Item